D. Bahuguna, S. K. Srivastava, "Approximation of solutions to evolution integrodifferential equations", International Journal of Stochastic Analysis, vol. 9, Article ID 605850, 8 pages, 1996. https://doi.org/10.1155/S1048953396000299
Approximation of solutions to evolution integrodifferential equations
In this paper we study a class of evolution integrodifferential equations. We first prove the existence and uniqueness of solutions and then establish the convergence of Galerkin approximations to the solution.
Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.